# SDR ABXA9701927

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 5613062662
- Condition: Cracked
- Location: Ws 508.977
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED WEB CHANNEL HAS CRACK IN NR 4 ALT TANK, AT RT WING STA 508.977.  REPAIRED IAW DWG 56 1326 AND DC8 SRM 51-1-21.
